I went on mirtazepine for anxiety with dry heaving every morning. It worked for over a year. Now I am dry heaving and having stomach issues every morning. I am taking 7.5 mg. I tried taking 15mg and was exhausted and very tired in morning. I can’t eat until dinner time. Any comments will help.
Mirtazapine - Feeling sick every morning?
Question posted by PamD57 on 11 Aug 2021
Last updated on 11 August 2021 by Redfinch
Pam, it sounds like what I feel with anxiety. I have had to move up to 22.5mg of Mirtazapine very gradually. I also have to use another medication for the severe anxiety. I cannot eat when my anxiety is bad. The Mirtazapine helps with sleeping and appetite. Have a talk with your doctor as you may need something more or different.
- Mirtazapine uses and safety info
- Mirtazapine information for Healthcare Professionals (includes dosage details)
- Side effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.